# SDR DALA2024082008306

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0507544) AFT CARGO BAY FLOOR TRACK DAMAGED ON SPLICE AT STA 747+9 RBL 13 WL 160. REMOVED AND REPLACED TRACK AND SPLICE REPAIR FROM STA 747 TO 767 RBL13 WL 180 PER B737 SRM 53-00-53-2R-3.
